Comment on ``Period function and normalizers of vector fields in \(\mathbb R^n\) with \(n - 1\) first integrals'' by D. Peralta-salas [J. Differential equations 244 (6) (2008) 1287-1303] (Q1018384): Difference between revisions
From MaRDI portal
Set OpenAlex properties. |
ReferenceBot (talk | contribs) Changed an Item |
||
Property / cites work | |||
Property / cites work: Period function and normalizers of vector fields in \(\mathbb R^n\) with \(n - 1\) first integrals / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Geometric Aspects of Reduction of Order / rank | |||
Normal rank |
Revision as of 13:45, 1 July 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Comment on ``Period function and normalizers of vector fields in \(\mathbb R^n\) with \(n - 1\) first integrals'' by D. Peralta-salas [J. Differential equations 244 (6) (2008) 1287-1303] |
scientific article |
Statements
Comment on ``Period function and normalizers of vector fields in \(\mathbb R^n\) with \(n - 1\) first integrals'' by D. Peralta-salas [J. Differential equations 244 (6) (2008) 1287-1303] (English)
0 references
19 May 2009
0 references